MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION
Lot Number J003158-008
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause was determined to be user error.
 
Event or Problem Description
It was reported by an onkos sales representative that during a non-onkos revision to implant an eleos total femur replacement, the surgeon had initially selected the appropriate construct length with implant trials but subsequently increased the total construct length by 2cm intraoperatively.This switch was made by the surgeon against the recommendations of the onkos sales representative.There is no alleged failure of the revised nanocept midsection to meet any of its product specifications.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
MALE-FEMALE MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key21773374
Report Number3013450937-2025-00054
Device Sequence Number8200271
Product Code KRO
UDI-Device IdentifierB278AMMS070MF0
UDI-PublicB278AMMS070MF0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberJ003158-008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown